# SDR UPS00432140

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44.EVIDENCE OF CORROSION ON STINGER 50L/H AND 51L/H TO TIE FITTING A T BS2360.FWD OF REAR PRESSURE BULK HEAD.PLEASE EVALUATE. ***CPCP***     FUSELAGE SKIN OPENED AT BS2360 FOR ACCESS FOR REMOVEL OF STRINGERS.C ORRODED SECTIONS OF STRINGERS 51L,50L,AND 51R WHERE REMOVED AND NEW SECTIONS SPLICED IN I.A.W SRM 53-10-03.AREA CLOSED I.A.W SRM 51-30-0 2.
